# SDR HEEA078404

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,208 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bottle
- Part number: 407073848101
- Part serial: 116
- Condition: Corroded
- Location: Emergency Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEASE VALVE TO RESERVOIR ADAPTER CORRODED. REPLACED WITH SERVICEABLE PART.
